Alert archive / Alabama / Coastal Flood Warnings in 2021
Coastal Flood Warning 1, NWS Mobile, AL
NWS Mobile, AL issued this coastal flood warning at Aug 30, 2021, 4:11 PM CDT for Baldwin County, Mobile County, Alabama. It was in force for 14 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 30, 2021, 4:11 PM CDT (21:11 UTC)
- Expired
- Aug 31, 2021, 6:04 AM CDT
- In force
- 14 hr
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Mobile County, AL
The radar
The Mobile radar (KMOB), 25 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 3:48 AM CDT | MARINE TSTM WIND 49 | Fort Morgan, AL | FORT MORGAN WEATHER STATION MEASURES 43KT WIND GUST FROM MARINE THUNDERSTORMS. |
| Aug 31, 5:17 AM CDT | FLASH FLOOD | 2 Nnw Tillmans Corner, AL | PUBLIC REPORT OF LOW WATER CROSSING FLOODED DUE TO HEAVY RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 881 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 560 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 386 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 9.7
The text
As transmitted.
480 WHUS44 KMOB 302111 CFWMOB URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Mobile AL 411 PM CDT Mon Aug 30 2021 ALZ265-266-310515- /O.NEW.KMOB.CF.W.0001.210830T2111Z-210831T1500Z/ /O.CON.KMOB.SU.W.0003.000000T0000Z-210831T1200Z/ /O.CON.KMOB.RP.S.0024.000000T0000Z-210902T0900Z/ Mobile Coastal-Baldwin Coastal- 411 PM CDT Mon Aug 30 2021 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 10 AM CDT TUESDAY... ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE WEDNESDAY NIGHT... * WHAT...For the Coastal Flood Warning, significant coastal flooding up to 3 feet inundation above normally dry ground. For the High Surf Warning, dangerously large breaking waves of 6 to 9 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...Mobile Coastal and Baldwin Coastal Counties. * WHEN...For the Coastal Flood Warning, until 10 AM CDT Tuesday. For the High Surf Warning, until 7 AM CDT Tuesday. For the High Rip Current Risk, through late Wednesday night. * IMPACTS...Some low lying coastal roads will likely experience flooding and be closed at times. Docks and marines will experience flooding. Breaking waves can sweep people off jetties and docks, and into dangerous seas. Life-threatening swimming conditions and significant beach erosion can be expected. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take the necessary actions to protect flood-prone property. If travel is required, do not drive around barricades or through water of unknown depth. Everyone should remain out of the water due to life-threatening surf conditions. Stay off of jetties, piers, and other waterside infrastructure. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ ALZ263-264-310515- /O.NEW.KMOB.CF.W.0001.210830T2111Z-210831T1500Z/ Mobile Central-Baldwin Central- 411 PM CDT Mon Aug 30 2021 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 10 AM CDT TUESDAY... * WHAT...Significant coastal flooding of up to 3 feet inundation above normally dry ground. * WHERE...Mobile Central and Baldwin Central Counties. * WHEN...Until 10 AM CDT Tuesday. * IMPACTS...Some low lying coastal roads will likely experience flooding and be closed at times, including the US Highway 90 Causeway over Mobile Bay. Docks and marinas will experience flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take the necessary actions to protect flood-prone property. If travel is required, do not drive around barricades or through water of unknown depth. && $$ FLZ202-204-206-310515- /O.EXT.KMOB.CF.Y.0005.000000T0000Z-210831T1500Z/ /O.CON.KMOB.SU.W.0003.000000T0000Z-210831T1200Z/ /O.CON.KMOB.RP.S.0024.000000T0000Z-210902T0900Z/ Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal- 411 PM CDT Mon Aug 30 2021 ...COASTAL FLOOD ADVISORY NOW IN EFFECT UNTIL 10 AM CDT TUESDAY... ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE WEDNESDAY NIGHT... * WHAT...For the High Surf Warning, dangerously large breaking waves of 6 to 9 feet in the surf zone. For the Coastal Flood Advisory, minor coastal flooding. For the High Rip Current Risk, dangerous rip currents. * WHERE...Santa Rosa Coastal, Okaloosa Coastal and Escambia Coastal Counties. * WHEN...For the High Surf Warning, until 7 AM CDT Tuesday. For the Coastal Flood Advisory, until 10 AM CDT Tuesday. For the High Rip Current Risk, through late Wednesday night. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. Breaking waves can sweep people off jetties and docks, and into dangerous seas. Life- threatening swimming conditions and significant beach erosion can be expected. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Everyone should remain out of the water due to life-threatening surf conditions. Stay off of jetties, piers, and other waterside infrastructure. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
2 follow-up statements
277 WHUS44 KMOB 310301 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 1001 PM CDT Mon Aug 30 2021 ALZ265-266-311215- /O.CON.KMOB.CF.W.0001.000000T0000Z-210831T1500Z/ /O.CON.KMOB.SU.W.0003.000000T0000Z-210831T1200Z/ /O.CON.KMOB.RP.S.0024.000000T0000Z-210902T0900Z/ Mobile Coastal-Baldwin Coastal- 1001 PM CDT Mon Aug 30 2021 ...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY... ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE WEDNESDAY NIGHT... * WHAT...For the Coastal Flood Warning, significant coastal flooding with at least 3 feet of inundation above normally dry ground. For the High Surf Warning, dangerously large breaking waves of 8 to 10 feet along with significant wave runup in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...Baldwin Coastal and Mobile Coastal Counties. * WHEN...For the Coastal Flood Warning, until 10 AM CDT Tuesday. For the High Surf Warning, until 7 AM CDT Tuesday. For the High Rip Current Risk, through late Wednesday night. * IMPACTS...Numerous roads may be closed. Low lying property including homes, businesses, and some critical infrastructure will be inundated. Some shoreline erosion will occur. Breaking waves can sweep people off jetties and docks, and into dangerous seas. Life-threatening swimming conditions and significant beach erosion can be expected. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take the necessary actions to protect flood-prone property. If travel is required, do not drive around barricades or through water of unknown depth. Everyone should remain out of the water due to life-threatening surf conditions. Stay off of jetties, piers, and other waterside infrastructure. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ202-204-206-311215- /O.CON.KMOB.SU.W.0003.000000T0000Z-210831T1200Z/ /O.CON.KMOB.CF.Y.0005.000000T0000Z-210831T1500Z/ /O.CON.KMOB.RP.S.0024.000000T0000Z-210902T0900Z/ Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal- 1001 PM CDT Mon Aug 30 2021 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE WEDNESDAY NIGHT... * WHAT...For the High Surf Warning, dangerously large breaking waves of 8 to 10 feet along with significant wave runup in the surf zone. For the Coastal Flood Advisory, minor coastal flooding with inundation between 1 and 3 feet above normally dry ground. For the High Rip Current Risk, dangerous rip currents. * WHERE...Santa Rosa Coastal, Okaloosa Coastal and Escambia Coastal Counties. * WHEN...For the High Surf Warning, until 7 AM CDT Tuesday. For the Coastal Flood Advisory, until 10 AM CDT Tuesday. For the High Rip Current Risk, through late Wednesday night. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. Breaking waves can sweep people off jetties and docks, and into dangerous seas. Life- threatening swimming conditions and significant beach erosion can be expected. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Everyone should remain out of the water due to life-threatening surf conditions. Stay off of jetties, piers, and other waterside infrastructure. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ ALZ263-264-311215- /O.CON.KMOB.CF.W.0001.000000T0000Z-210831T1500Z/ Mobile Central-Baldwin Central- 1001 PM CDT Mon Aug 30 2021 ...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY... * WHAT...Significant coastal flooding with at least 3 feet of inundation above normally high ground. * WHERE...Baldwin Central and Mobile Central Counties. * WHEN...Until 10 AM CDT Tuesday. * IMPACTS...Numerous roads may be closed. Low lying property including homes, businesses, and some critical infrastructure will be inundated. Some shoreline erosion will occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take the necessary actions to protect flood-prone property. If travel is required, do not drive around barricades or through water of unknown depth. && $$ JLH
911 WHUS44 KMOB 311104 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 604 AM CDT Tue Aug 31 2021 ALZ265-266-311915- /O.CAN.KMOB.CF.W.0001.000000T0000Z-210831T1500Z/ /O.NEW.KMOB.SU.Y.0012.210831T1200Z-210831T2300Z/ /O.EXB.KMOB.CF.Y.0005.000000T0000Z-210831T1800Z/ /O.CON.KMOB.SU.W.0003.000000T0000Z-210831T1200Z/ /O.CON.KMOB.RP.S.0024.000000T0000Z-210902T0900Z/ Mobile Coastal-Baldwin Coastal- 604 AM CDT Tue Aug 31 2021 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE WEDNESDAY NIGHT... ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...COASTAL FLOOD WARNING IS CANCELLED... * WHAT...For the High Surf Warning, dangerously large breaking waves of 8 to 9 feet in the surf zone. For the High Surf Advisory, large breaking waves of 5 to 8 feet expected in the surf zone. For the Coastal Flood Advisory, minor coastal flooding near 2 feet of inundation expected above normally dry ground. For the High Rip Current Risk, dangerous rip currents. * WHERE...Mobile Coastal and Baldwin Coastal Counties. * WHEN...For the High Surf Warning, until 7 AM CDT this morning. For the High Surf Advisory, until 6 PM CDT this evening. For the Coastal Flood Advisory, until 1 PM CDT this afternoon. For the High Rip Current Risk, through late Wednesday night. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. Breaking waves can sweep people off jetties and docks, and into dangerous seas. Life- threatening swimming conditions and significant beach erosion can be expected. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Everyone should remain out of the water due to life-threatening surf conditions. Stay off of jetties, piers, and other waterside infrastructure. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ ALZ263-264-311800- /O.CAN.KMOB.CF.W.0001.000000T0000Z-210831T1500Z/ /O.EXB.KMOB.CF.Y.0005.000000T0000Z-210831T1800Z/ Mobile Central-Baldwin Central- 604 AM CDT Tue Aug 31 2021 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...COASTAL FLOOD WARNING IS CANCELLED... * WHAT...Minor coastal flooding of 2 to 2.5 feet of inundation expected above normally dry ground. * WHERE...Mobile Central and Baldwin Central Counties. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. && $$ FLZ202-204-206-311915- /O.NEW.KMOB.SU.Y.0012.210831T1200Z-210831T2300Z/ /O.EXT.KMOB.CF.Y.0005.000000T0000Z-210831T1800Z/ /O.CON.KMOB.SU.W.0003.000000T0000Z-210831T1200Z/ /O.CON.KMOB.RP.S.0024.000000T0000Z-210902T0900Z/ Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal- 604 AM CDT Tue Aug 31 2021 ...COASTAL FLOOD ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE WEDNESDAY NIGHT... ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WHAT...For the High Surf Warning, dangerously large breaking waves of 8 to 9 feet in the surf zone. For the High Surf Advisory, large breaking waves of 5 to 8 feet expected in the surf zone. For the Coastal Flood Advisory, minor coastal flooding of near 2 feet of inundation expected above normally dry ground. For the High Rip Current Risk, dangerous rip currents. * WHERE...Escambia Coastal, Santa Rosa Coastal and Okaloosa Coastal Counties. * WHEN...For the High Surf Warning, until 7 AM CDT this morning. For the High Surf Advisory, until 6 PM CDT this evening. For the Coastal Flood Advisory, until 1 PM CDT this afternoon. For the High Rip Current Risk, through late Wednesday night. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. Breaking waves can sweep people off jetties and docks, and into dangerous seas. Life- threatening swimming conditions and significant beach erosion can be expected. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Everyone should remain out of the water due to life-threatening surf conditions. Stay off of jetties, piers, and other waterside infrastructure. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
What forecasters said that day
The local office's own words before this coastal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this coastal flood warning went out at Aug 30, 1:08 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Aug 30, 1:08 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
108 PM CDT Mon Aug 30 2021
.NEAR TERM /Now Through Tuesday/...Ida has been downgraded
to a tropical storm this morning as the core of the system, which
is currently just southwest of McComb MS, is lifting out of LA
and into MS. Ida will continue to lift north across central MS
today into tonight, then begin to lift northeast into the TN
Valley area by Tuesday afternoon.
As the system lifts north today, a large band of showers and
storms advecting northward up toward the center of the storm will
move slowly east across our forecast area today and tonight.
Training cells along this line will continue to result in the
threat of heavy rain across the entire area through tonight. With
that in mind we will maintain the Flash Flood Watch, and earlier
extended it to cover all counties within our forecast area. Rains
will be likely across most of the forecast area today and tonight,
and then focused more over the eastern portions of the forecast
area on Tuesday. An additional 6 to 12 inches of rainfall is
possible over the western half of our forecast area, with isolated
15 inches possible. Over the eastern half of our forecast area
(which will primarily fall tonight) an additional 4 to 8 inches is
possible. This rainfall, on top of what has already fell and
saturated grounds will likely result in flash flooding of some
areas.
There will continue to be some gusty winds across the area today,
particularly in association with the deeper convection that will
be occurring for most of the day. A Tropical Storm Warning
continues over our MS counties and three southwestern most AL
counties through early this morning, but will likely be dropped
later today. To the east of the Tropical Storm Warning we will
maintain a Wind Advisory for all of the remainder of our forecast
area as a moderate southerly flow continues, with stronger gusts
again near the deeper convection.
A tornado threat will continue across the entire area today, and
perhaps over the eastern portions of the forecast area on Tuesday.
Any potential tornadoes will be associated with the spiral bands
feeding into Tropical Storm Ida. Latest model guidance suggests strong
low-level shear will remain confined to the eastern semicircle and
there is reason to believe some boundary-layer heating will contribute
to buoyancy from southern LA to the FL Panhandle. Forecast thermodynamic
profiles would yield at least 2500 J/kg MLCAPE with these temperatures
and more robust updrafts can be expected.
Coastal hazards associated with Ida will continue today as well.
Minor to moderate coastal flooding has been occurring along the
coast of AL and the Mobile Bay area since yesterday afternoon, and
peak water levels associated with the storm will likely occur
early this morning (around daybreak) as we approach astronomical
high tide and the strong, gusty winds become more southerly. In
the northern reaches of Mobile Bay and down along the coast of
Mobile county on the MS Sound, water levels are currently running
between 3 to 3.5 feet above normally dry ground. These water levels
will likely rise a little more to their peak as we reach high
tide this morning, but will remain above normal levels (and
possibly in the minor flood criteria) at some locations through
the course of the day. Water levels will remain elevated through
mid week as the onshore flow persists, and we will have to monitor
as to whether or not any coastal flood products will need to be
extended further in time. In addition to the coastal flood threat,
a High Surf Warning and High risk of rip currents will continue
early this week as well.
High temperatures today will be below normal, generally by about
5 to 10 degrees, ranging from the upper 70s to the lower 80s for
most locations. Lows tonight in the 70s, and then highs on Tuesday
similar to today but warmer by about 6 or 8 degrees. /12
&&
.AVIATION...
18Z issuance...Conditions across the area today will primarily be
low end MVFR to IFR as bands of heavy rainfall associated with
Tropical Storm Ida move slowly from west to east across the
region. Winds remain out of the southeast to south with gusts up
to 20 to 35 knots. Low level wind shear continues, mainly over
southeast Mississippi and southwest Alabama. Expect more rain
bands from Ida to develop and move across the area again overnight
and into Tuesday morning. /14
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through Tuesday morning for ALZ051>060-261>266.
Tropical Storm Warning for ALZ052-261>266.
Wind Advisory until 10 PM CDT this evening for ALZ051-053>060.
Storm Surge Warning for ALZ263>266.
High Rip Current Risk through late Wednesday night for ALZ265-
266.
High Surf Warning until 7 AM CDT Tuesday for ALZ265-266.
FL...Flash Flood Watch through Tuesday morning for FLZ201>206.
Wind Advisory until 10 PM CDT this evening for FLZ201>206.
High Rip Current Risk through late Wednesday night for FLZ202-
204-206.
Coastal Flood Advisory until 7 PM CDT this evening for FLZ202-
204-206.
High Surf Warning until 7 AM CDT Tuesday for FLZ202-204-206.
MS...Flash Flood Watch through Tuesday morning for MSZ067-075-076-078-
079.
Tropical Storm Warning for MSZ067-075-076-078-079.
GM...Tropical Storm Warning for GMZ630>633-650-655-670-675.
Small Craft Advisory until 9 PM CDT Tuesday for GMZ634>636.
&&
This product is also available on the web at:
http://weather.gov/mobIn the hours before
Local storm report, Aug 30, 12:11 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1211 PM CDT MON AUG 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 AM TROPICAL STORM MARY ESTHER 30.42N 86.67W
08/30/2021 OKALOOSA FL AWOS
56 MPH GUST RECORDED AT HURLBURT FIELD
(KHRT).
0953 AM TROPICAL STORM PENSACOLA INTERNATIONAL 30.48N 87.18W
08/30/2021 ESCAMBIA FL ASOS
54 MPH WIND GUST RECORDED AT PENSACOLA
INTERNATIONAL AIRPORT (KPNS).
1156 AM TROPICAL STORM MOBILE REGIONAL AIRPORT 30.68N 88.25W
08/30/2021 MOBILE AL ASOS
54 MPH WIND GUST REPORTED AT MOBILE REGIONAL
AIRPORT (KMOB).
&&Local storm report, Aug 30, 2:34 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
234 PM CDT MON AUG 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TORNADO 1 S SARALAND 30.80N 88.07W
08/30/2021 MOBILE AL EMERGENCY MNGR
SIGNIFICANT ROOF DAMAGE TO A MOTEL ON HWY
43.
1222 PM TORNADO SARALAND 30.82N 88.07W
08/30/2021 MOBILE AL EMERGENCY MNGR
*** 1 INJ ***
18 WHEELER FLIPPED IN A PARKING LOT. THE
DRIVER WAS INJURED AND TAKEN TO THE
HOSPITAL.
1229 PM TORNADO 1 SE I65 AND US 43 30.87N 88.03W
08/30/2021 MOBILE AL 911 CALL CENTER
DAMAGE REPORTED WITH TREES DOWN ON
BOBOSHILLY CIRCLE.
1229 PM TORNADO 1 E I65 AND US 43 30.88N 88.03W
08/30/2021 MOBILE AL BROADCAST MEDIA
TREE AND POWER LINE DAMAGE REPORTED OFF OF
LISTER DAIRY RD. PICTURES VIA SOCIAL MEDIA.
1232 PM TORNADO 2 E CREOLA 30.90N 88.01W
08/30/2021 MOBILE AL EMERGENCY MNGR
TREE THROUGH A HOUSE ON ELLISON AVE.
&&Local storm report, Aug 30, 3:03 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
303 PM CDT MON AUG 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM TORNADO 1 S WALKER SPRINGS 31.53N 87.79W
08/30/2021 CLARKE AL EMERGENCY MNGR
TREES DOWN ON EVERGREEN RD. PROBABLE TORNADO
WITH DEBRIS SIGNATURE NOTED ON RADAR.
&&
JFBThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 7:07 PM CDT | Tornado Warning | MOB | Mobile | 25 min |
| Aug 29, 8:19 PM CDT | River Flood Warning | MOB | Escambia | 49 hr |
| Aug 29, 8:21 PM CDT | River Flood Warning | MOB | Covington, Escambia | 38 hr |
| Aug 29, 8:35 PM CDT | River Flood Warning | MOB | Baldwin | 30 hr |
| Aug 29, 11:27 PM CDT | Special Marine Warning | MOB | 93 min | |
| Aug 30, 12:13 AM CDT | Special Marine Warning | MOB | 47 min | |
| Aug 30, 12:59 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Aug 30, 3:24 AM CDT | Flash Flood Warning | MOB | Baldwin, Clarke, Mobile, Washington | 6 hr |
| Aug 30, 4:03 AM CDT | Special Marine Warning | MOB | 117 min | |
| Aug 30, 6:42 AM CDT | Flash Flood Warning | MOB | Baldwin, Escambia | 5 hr |
| Aug 30, 6:46 AM CDT | Special Marine Warning | MOB | 119 min | |
| Aug 30, 8:29 AM CDT | Flash Flood Warning | MOB | Conecuh, Escambia, Monroe | 4 hr |
| Aug 30, 8:32 AM CDT | Flash Flood Warning | MOB | Escambia | 4 hr |
| Aug 30, 8:40 AM CDT | Tornado Warning | MOB | Conecuh, Escambia | 50 min |
| Aug 30, 9:00 AM CDT | Flash Flood Warning | MOB | Clarke, Conecuh, Escambia, Monroe, Wilcox | 4 hr |
| Aug 30, 9:12 AM CDT | Flash Flood Warning | MOB | Conecuh, Escambia | 4 hr |
| Aug 30, 9:20 AM CDT | Areal Flood Warning | MOB | Baldwin, Clarke, Mobile, Washington | 8 hr |
| Aug 30, 10:26 AM CDT | Flash Flood Warning | MOB | Mobile | 6 hr |
| Aug 30, 10:51 AM CDT | Special Marine Warning | MOB | 54 min | |
| Aug 30, 10:55 AM CDT | Tornado Warning | MOB | Mobile, Washington | 25 min |
| Aug 30, 11:47 AM CDT | Flash Flood Warning | MOB | Clarke, Washington | 5 hr |
| Aug 30, 11:57 AM CDT | Flash Flood Warning | MOB | Baldwin, Clarke, Mobile, Washington | 5 hr |
| Aug 30, 12:03 PM CDT | Flash Flood Warning | MOB | Escambia | 75 min |
| Aug 30, 12:23 PM CDT | Tornado Warning | MOB | Baldwin, Mobile | 21 min |
| Aug 30, 12:30 PM CDT | Tornado Warning | MOB | Baldwin, Clarke, Mobile, Washington | 45 min |
| Aug 30, 1:08 PM CDT | Tornado Warning | MOB | Clarke | 52 min |
| Aug 30, 1:39 PM CDT | Tornado Warning | MOB | Clarke, Wilcox | 39 min |
| Aug 30, 3:57 PM CDT | Special Marine Warning | MOB | 48 min | |
| Aug 30, 4:18 PM CDT | Special Marine Warning | MOB | 87 min | |
| Aug 30, 4:20 PM CDT | Special Marine Warning | MOB | 85 min | |
| Aug 30, 5:05 PM CDT | Special Weather Statement | MOB | Covington | 55 min |
| Aug 30, 5:19 PM CDT | Areal Flood Warning | MOB | Baldwin, Clarke, Mobile, Washington | 14 hr |
| Aug 30, 5:29 PM CDT | Special Marine Warning | MOB | 91 min | |
| Aug 30, 6:46 PM CDT | Special Marine Warning | MOB | 89 min |
Nearby
Coastal Flood Warnings in Alabama, 2021Every coastal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.